# SDR ERAA077295

- Difficulty date: November 16, 2001
- Submitted: December 3, 2001
- Operation: General aviation
- Aircraft: N124EH
- Make and model: Bolkms BO105S
- Aircraft serial: S559
- Aircraft time: 14,087 hours
- System (JASC): 2435 · Starter-Generator
- Part: Gearshaft
- Condition: Worn
- Location: Starter Gen
- Part time: 4,928 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE IS  MAKING METAL.  .  STARTER GENERATOR GEARSHAFT IS WORN. ACTION TAKEN:  INSTALLED NEW GEARSHAFT AND BEARINGS.  COMPLIED WITH CEB A-1374 PRESSURE PROBE INSPECTION.
